MAUDE Adverse Event Report: COOK VASCULAR INC VITAL-PORT ATTACHED SILICONE CATHETER WITH INTRODUCER SET PLASTIC INFUSION PORT; LJT SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER

COOK VASCULAR INC VITAL-PORT ATTACHED SILICONE CATHETER WITH INTRODUCER SET PLASTIC INFUSION PORT; LJT SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Model Number G26511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).Event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of investigation.
 
Event or Problem Description
It was reported that an infusion port was implanted into the patient (b)(6) 2017.When patient came back to the hospital for treatment, the nursing staff could not get blood return upon accessing the device.A scan was performed and it was discovered that the port was cracked, causing the patient to undergo an additional procedure for the successful reinsertion of another device.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Investigation summary: the affected device was not returned for this complaint.No photos or x-rays were provided.A physical investigation could not be performed by the quality engineering departments since the product was not returned.This complaint will be logged and tracked in the complaint handling and post market surveillance processes.The device handling record was completed, including the manufacturing and quality control activities.There are no signs in the device handling record to indicate that this device was shipped to the field nonconforming.The device was not returned and therefore a determination if the device was defective is inconclusive and the complaint could not be confirmed, since no other information was provided.

Brand Name
VITAL-PORT ATTACHED SILICONE CATHETER WITH INTRODUCER SET PLASTIC INFUSION PORT
Common Device Name
LJT SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7205288
Report Number2522007-2018-00003
Device Sequence Number11017001
Product Code LJT
UDI-Device Identifier00827002265110
UDI-Public(01)00827002265110(17)190531(10)N138186
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K951077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG26511
Device Catalogue NumberIP-S6018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;